Jump to content
Acne.org
  • entries
    5
  • comments
    5
  • views
    1,421

About this blog

Hoping that there is light at the end of the acne tunnel.

Entries in this blog

 

Day 14

Hey:) Well, its officially two weeks on Accutane and I have had a minor set back. Today was supposed to be my 14th pill but I am holding off until I can talk to my derm. A few days ago I started to get an achy lower back/left hip. No big deal, just chalking it up to the Accutane and just take some Advil. The back pain that day was sooo worth it because my skin is looking great:) Well, the pain gradually got worse and worse and worse until yesterday, it was absolutely unbearable. It took all I could just to walk or get dressed or even sit in my car to drive to work. So, I called my derm. She wasn't in but her nurse was and told me to stop taking my Accutane until my derm called me.....which i supposed to be today. I am still waiting. My skin is actually looking great. Only two week on it and Ive been getting compliments already. I haven't had the initial breakout yet so I am still anxious about that. My skin is a lot less oily and my acne is slowly clearing up all over. Even my back and chest. It's actually unbelievable to me since it's really only been 2 weeks. My skin is very dry. I changed from my Olay moisturizer to CeraVe. I LOVE IT!! It is the best moisturizer, I HIGHLY recommend it. My scalp is very dry and itchy and I have been using Head and Shoulders....i don't think it helps much. If anyone has and suggestions let me know. As usual, my eyes and lips are getting the brunt of the dryness. Applying Aquaphor multiple times throughout the day and using my visine drops as well. I have just started getting headaches. Probably about the same time my back started hurting. I get off work at midnight each day and I can actually notice that my night driving is a little bad, but good thing I live only a few mins from my job. So far I am very pleased with my Accutane experience. These side effects are easily treated so far and I can definitely put up with them if my skin is going to continue to look great. I am hoping that my derm calls me soon so we can talk about the back/hip pain. As long as it's not doing damage, maybe I can get some stronger pain meds and deal with it. I hope that she does not take me off of it. Has anyone ever had this problem??? Well I hope everyone else is having success with their clear skin journey:) I will update soon!!

jujube099

jujube099

08/31/2011

 

Day 7

Hey everyone I have officially made it through my first week of accutane. I must say, it has not been too bad thus far. The skin on my face is a little pink and definitely flakey. My skin sort of has a "waxy" appearance. Thats the best way I can describe it. I have not had any breakouts and don't have any more or less acne then I did a week ago. My eyes are REALLY dry, I have to put visene in them frequently. The Aquaphor is great on my lips, but they aren't extremely dry yet. The only thing that kinda freaks me out is that I think the meds give me somewhat of a "sedated" feeling. Not depressed, not tired...just a little spacey. Haha. Well that is all for now! I am soooooo over my acne lol.

jujube099

jujube099

08/24/2011

Last Reply:
08/24/2011

 

Day 4

Hey everyone:) Day 4 on Amnesteem 20mg. I haven't noticed much of a change with my acne yet. I have moderate-severe acne mostly on the sides of my face and my neck and also on my chest and back. It's not worse or any better...but hey, it's only day 4 so I am not discouraged in the least. The only things I am noticing are tight skin, flushed looking skin, and very dry eyes. Has anyone else noticed these things this early?? I am moisturizing and putting drops in my eyes. That seems to help. That is pretty much it for now. Also, it seems to make me a little more sleepy than usual...which isn't a bad thing since I usually have trouble falling asleep and staying asleep. I have had some good sleep the passed 2 nights. I hope that eveyone is doing well on their acne clearing journey:)

jujube099

jujube099

08/20/2011

 

Day 2

Hey everyone. I really don't have anything to report. It was easier to take my second pill today so that is good. I know it's only day two, so I am not expecting anything drastic to be happening quite yet. My face feels maybe a litte bit dryer but that is it. I think I will update weekly or if something exciting happens:) I hope that everyone is just as excited about this journey as I am!

jujube099

jujube099

08/19/2011

Last Reply:
08/21/2011

 

Day 1

So, I am a 30 year old female who has suffered with acne since I was 12. I have tried everything under the sun to clear it up........creams, antibiotics, birth control...over and over and over again....of course, without any luck. I have had enough. I am sick of the control that this acne has over me. I am ready to beat this and show acne that it will not get me down anymore! I am ready to fight! I am ready to wear tank tops showing off my perfect skin. I am ready to wake up in the morning and be happy to see what is looking back at me in the mirror. I am ready to get up in the morning and not have to slather layers and layers of makeup on my face to just walk to the mailbox. I am ready. But, I am terrified. Accutane scares the crap out of me. I am an anxious person already and the thought of putting this so called "poison" into my body every day for 6 months makes me crazy. I have done research upon research on it. I have found sooooo many great success stories, but the moment that I find one bad story, I forget about the good and focus soley on what bad things could happen to me. I think that is why it has taken so long for me to get on it. I had to talk myself up just to make the appointment with my derm. I was so pumped just to find out that I had to wait another month (two negative pregnancy tests) until I could even start the pills.....that of course opened the door for hesitation and negative thoughts and worries...well here it is, a month later...and it's time. I have stocked up on all the supplies I believe that I will need throughout my journey...aquaphor, cetaphil, head and shoulders, saline nose spray, and eye drops. Im pumped, but soooo nervous at the same time. I am a small girl, about 100lbs. My derm put me on 20mg of Amnestemm once a day. She said after the first month that she would put me on 40mg and that would be for the dose for the rest of the treatment. She wants to do 6 months at a lower dose because she said there is lesser side effects. I hope that is a good thing. I took the first pill out of the package and stared at it for about 10 mins. I don't know why it was so hard to just pop it in my mouth, but it was. I guess just a lot went through my mind. It is so crazy how one tiny pill can make me have so many feelings all at once. I wonder if anyone else feels the same way as I do. Finally, just like jumping into the pool when the water is cold, I swallowed it down with a big ol glass of milk. Then I just thought, come on Accutane, do your thing:) So now, I wait and hope and pray for the best. I am glad that there is a site where I can share my experience and also be able to read other peoples blogs about their journey. It is good to know that there are other people going through what I am. I hope to share advice and experience with lots of people. Support is what we need to get throught this..and we will!!

jujube099

jujube099

08/18/2011

×